# SDR 2012FA0000687

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 21,747 hours
- Engine: Cont IO520BB
- Engine time: 1,149 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0843
- Condition: Failed
- Location: Alternator
- Part time: 2,898 hours, 11,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR WAS NOT WORKING.  AFTER TROUBLESHOOTING,  FOUND THE ALTERNATOR FIELD CIRCUIT BREAKER TO BE FAULTY.  R & R CIRCUIT BREAKER AND ALTERNATOR OPS CHECKED WAS NORMAL.
